# SDR 2820404

- Difficulty date: April 7, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Aircraft time: 60,362 hours, 41,262 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 10618921
- Condition: Burned
- Location: Cabin
- Part time: 60,362 hours, 41,262 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SOME SMOKE IN CABIN AT SEAT 15 ABC. THE "FASTEN SEAT BELT, NO SMOKING" CIRCUIT BREAKER POPPED. FOUND LIGHT BAR MELTED. DISCONNECTED AND STOWED WIRES. SEAT BELT, NO SMOKING SYSTEM PLACED ON MEL 33-3.
